Keyword : algebraic immunity


A Note on the Algebraic Immunity of the Enhanced Boolean Functions
Deng TANG 
Publication:   
Publication Date: 2020/01/01
Vol. E103-A  No. 1 ; pp. 366-369
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream cipherenhanced Boolean functionbalancednessalgebraic immunity
 Summary | Full Text:PDF(267.2KB)

On the Construction of Balanced Boolean Functions with Strict Avalanche Criterion and Optimal Algebraic Immunity
Deng TANG 
Publication:   
Publication Date: 2019/09/01
Vol. E102-A  No. 9 ; pp. 1321-1325
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
Boolean functionbalancednessalgebraic immunitystrict avalanche criterionnonlinearity
 Summary | Full Text:PDF(248.7KB)

Balanced Odd-Variable RSBFs with Optimum AI, High Nonlinearity and Good Behavior against FAAs
Yindong CHEN Fei GUO Hongyan XIANG Weihong CAI Xianmang HE 
Publication:   
Publication Date: 2019/06/01
Vol. E102-A  No. 6 ; pp. 818-824
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
rotation symmetric Boolean functionalgebraic immunitynonlinearityalgebraic degreefast algebraic immunity
 Summary | Full Text:PDF(1.3MB)

On the Nonlinearity and Affine Equivalence Classes of C-F Functions
Lei SUN Fangwei FU Xuang GUANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/06/01
Vol. E99-A  No. 6 ; pp. 1251-1254
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
Boolean functionsalgebraic attacksalgebraic immunityaffine equivalence
 Summary | Full Text:PDF(83.5KB)

Construction of odd-Variable Rotation Symmetric Boolean Functions with Maximum Algebraic Immunity
Shaojing FU Jiao DU Longjiang QU Chao LI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/04/01
Vol. E99-A  No. 4 ; pp. 853-855
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
cryptographyrotation symmetric Boolean functionsalgebraic immunitynonlinearity
 Summary | Full Text:PDF(100.2KB)

Balanced Boolean Functions of σƒ>22n+2n+3(n≥4)
Yu ZHOU Lin WANG Weiqiong WANG Xiaoni DU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/06/01
Vol. E98-A  No. 6 ; pp. 1313-1319
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream cipherBoolean functionsglobal avalanche characteristicsalgebraic immunitybalanced
 Summary | Full Text:PDF(128.9KB)

Generalized Construction of Boolean Function with Maximum Algebraic Immunity Using Univariate Polynomial Representation
Shaojing FU Chao LI Longjiang QU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/01/01
Vol. E96-A  No. 1 ; pp. 360-362
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
cryptographyBoolean functionalgebraic immunity
 Summary | Full Text:PDF(82.9KB)

On the Construction of Boolean Functions with Optimal Algebraic Immunity Based on Factorization of Numbers of Variables
Huajin CHEN Wenfeng Qi Chuangui MA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/01/01
Vol. E96-A  No. 1 ; pp. 15-24
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: Symmetric Key Cryptography
Keyword: 
Boolean functionalgebraic attackalgebraic immunitybalancednessnonlinearity
 Summary | Full Text:PDF(335.7KB)

A Comment on Algebraic Immunity of the Sum of Two Boolean Functions
Longjiang QU Shaojing FU Chunqing WU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2012/07/01
Vol. E95-A  No. 7 ; pp. 1187-1188
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
Boolean functionsumalgebraic immunity
 Summary | Full Text:PDF(57.7KB)

Constructing Rotation Symmetric Boolean Functions with Maximum Algebraic Immunity on an Odd Number of Variables
Jie PENG Haibin KAN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2012/06/01
Vol. E95-A  No. 6 ; pp. 1056-1064
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
algebraic attackalgebraic immunitynonlinearityinvertible cyclic matrixrotation symmetric Boolean function
 Summary | Full Text:PDF(280.3KB)

A Class of 1-Resilient Functions in Odd Variables with High Nonlinearity and Suboptimal Algebraic Immunity
Yusong DU Fangguo ZHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2012/01/01
Vol. E95-A  No. 1 ; pp. 417-420
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream ciphersalgebraic attacksBoolean functionsalgebraic immunitynonlinearityresiliency
 Summary | Full Text:PDF(84.7KB)

A Note on “On the Construction of Boolean Functions with Optimal Algebraic Immunity”
Yuan LI Haibin KAN Kokichi FUTATSUGI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/09/01
Vol. E94-A  No. 9 ; pp. 1877-1880
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
algebraic attacksalgebraic degreealgebraic immunityBoolean functions
 Summary | Full Text:PDF(93.8KB)

Annihilators and Algebraic Immunity of Symmetric Boolean Functions
Jie PENG Haibin KAN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/06/01
Vol. E94-A  No. 6 ; pp. 1434-1440
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
stream cipheralgebraic attackalgebraic immunitycorrelation immuneweight supportsymmetric Boolean functionpalindromic Boolean function
 Summary | Full Text:PDF(283.7KB)

Constructing Even-Variable Symmetric Boolean Functions with High Algebraic Immunity
Yuan LI Hui WANG Haibin KAN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/01/01
Vol. E94-A  No. 1 ; pp. 362-366
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
algebraic attacksalgebraic immunitysymmetric Boolean functionsconstructioncount
 Summary | Full Text:PDF(468.6KB)

Constructing and Counting Boolean Functions on Even Variables with Maximum Algebraic Immunity
Yuan LI Min YANG Haibin KAN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2010/03/01
Vol. E93-A  No. 3 ; pp. 640-643
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
Boolean functionsalgebraic attackalgebraic immunityconstructionlower bound
 Summary | Full Text:PDF(91.9KB)

New Balanced Boolean Functions with Good Cryptographic Properties
Qichun WANG Xiangyang XUE Haibin KAN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2009/10/01
Vol. E92-A  No. 10 ; pp. 2633-2637
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
Boolean functionsalgebraic immunitynonlinearity
 Summary | Full Text:PDF(93.8KB)